# SDR MASA2011110763962

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,371 hours, 16,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2ND AFT CEILING EMERGENCY FLOOD LIGHTT INOP.  RELAMPED EMERGENCY LIGHT.
